Thread: Anabolics and Anti-Biotics
07-29-2002, 04:26 PM #1
Anabolics and Anti-Biotics
In my personal Opionion:
Anabolics and Antibiotics should not be mixed.
In the middle of my cycle I had to stop for 10 days to take some antibiotics.. i had accidentally taked 5 shots of my primo into my antibiotics ..
My gains were going really well, until the antibiotics kicked in and for a few weeks after I restarted my cycle i didn't see any gains.
Moral= Anabolics while on Antibiotics = waste of money.
If i didn't have to go through an (unrelated) infection i nthe middle of my cycle, im certain I'd have better end results right now..
Sorry for the quick post, but i gotta run..
07-29-2002, 04:29 PM #2
Interesting post... I'd be curious to know if this has happened to anyone else???
07-29-2002, 05:10 PM #3
07-29-2002, 05:52 PM #4
mind u Amoxicillin (i think thats what u meant) is very very light weight as far as Anti-biotics go..
I was on 3 different considerably heavier brands of anti-biotics
07-29-2002, 06:19 PM #5
Im on minocycline right now to try to stop acne from coming up ... You think that might hinder some of my gains ?? Im curious on what some of the Vets think ... thanks in advance
07-29-2002, 07:35 PM #6
I dont wanna say for sure..
All i wanted to say was that I did ask this question while i was in my cycle.. I had alot of mixed responces.. some of the hardcore body builders at hte gym swore that the antibiotics (AB) would kill and anabolics in my system.. and a lot of others said that it was only true on paper, and most people never noticed a loss in gains.
In my personal experience, I thing that I did lose some but not all gains. gain. If i didn't have to deal with the infection in the middle of my cycle, i think i would have the perfect look i was going for.. now im a few weeks shy of that.. (i was in a cutting cycle - primo and winny)..
Of course i could be wrong about this .. but i did notice a stoppage in gains for about 3 weeks in total (during and after the ABs)
07-29-2002, 08:49 PM #7
i know alot of people that were on while on antibiotics and had no effects whatsoever,so maybe its just you.maybe your system was drun down ,diet ,not trainng right etc.
07-30-2002, 12:36 AM #8
I was thinking of chatting the ol family doc
Care to tell us what anti-biotic you were taking? Next time I would get a different anti-biotic and see if the same thing happens.
Recently I got my stuff, and I'm ready to jab but lately I've been having an allergic reaction to some damn food. I am about 95% sure I've narrowed it down to grapefruit juice ( probably the citric acid ). I am going to ask my doc if I can take anti-histamines, specifically Benadryl, while on AS in case i get another allergic reaction. While I'm there I'll ask about antibiotics.
07-30-2002, 05:57 AM #9
yeah im at home now so i have the bottles:
07-30-2002, 08:50 AM #10Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Everyone needs to be careful about making sure they know all side effects that can occur with mixing the two.
Their are a few antibiotics that are extremely harsh on the liver. Taken in conjunction with some oral steroids could lead to some serious complications.
07-31-2002, 01:38 AM #11Junior Member
- Join Date
- Jun 2002
- philadelphia, PA
i am on erythromycin with aas and my gains are fine.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)